×

zbMATH — the first resource for mathematics

Almost Floquet and generalized almost Floquet systems. (English) Zbl 0329.34041
MSC:
34D05 Asymptotic properties of solutions to ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. Bellman: Stability Theory of Differential Equations. McGraw-Hill (1953). · Zbl 0053.24705
[2] J. S. Bogdanov, G. N. Chebotarev: On matrices commuting with their derivatives. Izv. Vyss. Ucebn, Zaved. Matematiks, No. 4 (11) (1959) pp. 27-37.
[3] L. Brand: Differential and Difference Equations. John Wiley & Sons (1966). · Zbl 0223.34001
[4] T. A. Burton, J. S. Muldowney: A generalized Floquet theory. Arch. Math. (Basel), 19 (1968) pp. 188-194. · Zbl 0157.14703
[5] H. I. Freedman: Almost Floquet systems. J. Differential Equations, 10 (1971) pp. 345 - 354. · Zbl 0306.34015
[6] V. V. Morozov: On commutative matrices. Ucen. Zap. Kerel, Ped. Inst. Ser. Fiz.-Math. Nauk, 9 (1952).
[7] H. W. Turnbull, A. C. Aitken: An Introduction to the Theory of Canonical Matrices. Dover Publications, London (1961). · Zbl 0096.00801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.